Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Asymptotics and random matrices with row-sum and column sum-restrictions


Author: Patrick Eugene O'Neil
Journal: Bull. Amer. Math. Soc. 75 (1969), 1276-1282
MathSciNet review: 0257116
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Paul Erdös and Irving Kaplansky, The asymptotic number of Latin rectangles, Amer. J. Math. 68 (1946), 230–236. MR 0015356
  • 2. N. S. Mendelsohn, The asymptoic series for a certain class of permutation problems, Canad. J. Math. 8 (1956), 234–244. MR 0076722
  • 3. Herbert John Ryser, Combinatorial mathematics, The Carus Mathematical Monographs, No. 14, Published by The Mathematical Association of America; distributed by John Wiley and Sons, Inc., New York, 1963. MR 0150048
  • 4. P. O'Neil, Asymptotics in random (0-1)-matrices, Preprint, February 8, 1969.
  • 5. Koichi Yamamoto, On the asymptotic number of Latin rectangles, Jap. J. Math. 21 (1951), 113–119 (1952). MR 0051203


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12393-1